# SDR SWI2023F00355

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT MOUNTING POINT FOR BONDING JUMPER AT R/H INBD FLAP UNDER PANEL #648BB (MARKED)     (C-CHECK RO 9/13/2023)    COMPLIED WITH BLEND OUT REPAIR OF R/H INBD FLAP RIB P/N CC670-14086-8. REF. MHIRJ REO 670-57-52-540, REV. --, DATED 2023-08-22. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
